×

Found 5,541 Documents (Results 1–100)

100
MathJax

Integrable polynomial Hamiltonian systems and symmetric powers of plane algebraic curves. (English. Russian original) Zbl 07505212

Russ. Math. Surv. 76, No. 4, 587-652 (2021); translation from Usp. Mat. Nauk 76, No. 4, 37-104 (2021).
MSC:  14H70 14K25 37J35
PDF BibTeX XML Cite
Full Text: DOI

Saddle singularities in integrable Hamiltonian systems: examples and algorithms. (English) Zbl 07438611

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 3-26 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Orbital invariants of flat billiards bounded by arcs of confocal quadrics and containing focuses. (English. Russian original) Zbl 07432180

Mosc. Univ. Math. Bull. 76, No. 4, 177-180 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 4, 48-51 (2021).
MSC:  37J35 37J39 37J06
PDF BibTeX XML Cite
Full Text: DOI

Billiard books realize all bases of Liouville foliations of integrable Hamiltonian systems. (English. Russian original) Zbl 07428661

Sb. Math. 212, No. 8, 1122-1179 (2021); translation from Mat. Sb. 212, No. 8, 89-150 (2021).
PDF BibTeX XML Cite
Full Text: DOI

New cases of homogeneous integrable systems with dissipation on tangent bundles of four-dimensional manifolds. (English. Russian original) Zbl 1482.37059

Dokl. Math. 103, No. 2, 85-91 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 497, 23-30 (2021).
MSC:  37J35 37J39 70H06
PDF BibTeX XML Cite
Full Text: DOI

Force evolutionary billiards and billiard equivalence of the Euler and Lagrange cases. (English. Russian original) Zbl 1482.37060

Dokl. Math. 103, No. 1, 1-4 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 5-8 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Non-integrability of the Kepler and the two-body problems on the Heisenberg group. (English) Zbl 07413747

PDF BibTeX XML Cite
Full Text: DOI arXiv

Parametric resonance in integrable systems and averaging on Riemann surfaces. (English. Russian original) Zbl 1481.37060

J. Math. Sci., New York 258, No. 1, 65-80 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 65-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Some remarks on high degree polynomial integrals of the magnetic geodesic flow on the two-dimensional torus. (English. Russian original) Zbl 07401155

Sib. Math. J. 62, No. 4, 581-585 (2021); translation from Sib. Mat. Zh. 62, No. 4, 715-720 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Examples of four- or six-dimensional symplectic-Haantjes manifolds and about a relationship with recursion operators. (English) Zbl 07391066

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 263-273 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A confined quasi-maximally superintegrable \(N\)-dimensional system, classical and quantum, in a space with variable curvature. (English) Zbl 1478.37060

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 141-148 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Elliptic solutions of the Toda lattice hierarchy and the elliptic Ruijsenaars-Schneider model. (English. Russian original) Zbl 1477.37076

Theor. Math. Phys. 208, No. 2, 1093-1115 (2021); translation from Teor. Mat. Fiz. 208, No. 2, 282-309 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the Liouville integrable reduction of the associativity equations in the case of three primary fields. (English) Zbl 1481.37076

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 317-336 (2021).
PDF BibTeX XML Cite

Integrable extensions of the Adler map via Grassmann algebras. (English. Russian original) Zbl 1467.37058

Theor. Math. Phys. 207, No. 2, 553-559 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 179-187 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification